# SDR CALA2024041501075

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000140
- Condition: Corroded
- Location: Sta1285-1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE O/B SUPPORT, ON THE LOWER SURFACE AT THE O/B ATTACH POINT FOR THE LINEAR ACTUATOR, BETWEEEN STA.1285 AND STA.1307, AT LBL11. REMOVED & REPLACED INTERCOSTAL IAW B767 SRM 51-40-02 SECTION 7.
